# SDR DALA2016120909735

- Difficulty date: December 5, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N932DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53457
- Aircraft time: 39,890 hours, 27,118 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Mlg Doorcutout
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LEFT FORWARD SIDE OF MAIN LANDING GEAR DOOR CUT OUT.  REPLACED FRAME IAW DWG 5930584.
